RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2016, Volume 21, Issue 2, Pages 187–191 (Mi fpm1725)  

Goldie rings graded by a group with periodic quotient group modulo the center

A. L. Kanunnikov

Lomonosov Moscow State University

Abstract: In this paper, we study gr-prime and gr-semiprime Goldie rings graded by a group with periodic quotient group modulo the center. We enhance the theorem of Goodearl and Stafford (2000) about gr-prime rings graded by Abelian groups; we extend the Abelian group class to the class of groups with periodic quotient group modulo the center. We also decompose the orthogonal graded completion $O^{\mathrm{gr}}(R)$ of a gr-semiprime Goldie ring $R$ (graded by a group satisfying the same condition) into a direct sum of gr-prime Goldie rings $R_1,…, R_n$ and prove that the maximal graded quotient ring $Q^{\mathrm{gr}}(R)$ equals the direct sum of classical graded quotients rings of $R_1,…, R_n$.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00452_а


Full text: PDF file (106 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2019, 237:2, 284–286

UDC: 512.552

Citation: A. L. Kanunnikov, “Goldie rings graded by a group with periodic quotient group modulo the center”, Fundam. Prikl. Mat., 21:2 (2016), 187–191; J. Math. Sci., 237:2 (2019), 284–286

Citation in format AMSBIB
\Bibitem{Kan16}
\by A.~L.~Kanunnikov
\paper Goldie rings graded by a group with periodic quotient group modulo the center
\jour Fundam. Prikl. Mat.
\yr 2016
\vol 21
\issue 2
\pages 187--191
\mathnet{http://mi.mathnet.ru/fpm1725}
\transl
\jour J. Math. Sci.
\yr 2019
\vol 237
\issue 2
\pages 284--286
\crossref{https://doi.org/10.1007/s10958-019-4155-3}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1725
  • http://mi.mathnet.ru/eng/fpm/v21/i2/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:103
    Full text:43
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020